Simple zeros of automorphic L-functions

Andrew Booker, Peter Cho, Myoungil Kim

Research output: Contribution to journalArticle (Academic Journal)peer-review

2 Citations (Scopus)
100 Downloads (Pure)

Abstract

We prove that the complete L-function associated to any cuspidal automorphic representation of GL2(Aq) has infinitely many simple zeros.
Original languageEnglish
Pages (from-to)1224-1243
Number of pages20
JournalCompositio Mathematica
Volume155
Issue number6
Early online date30 May 2019
DOIs
Publication statusPublished - Jun 2019

Fingerprint

Dive into the research topics of 'Simple zeros of automorphic <i>L</i>-functions'. Together they form a unique fingerprint.

Cite this